Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 296, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 26, 2012, 7:40 PM CDT for Barry County, Stone County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 7:40 PM CDT (00:40 UTC)
- Expired
- Sep 26, 2012, 8:13 PM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 45 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
347
WUUS53 KSGF 270040
SVRSGF
MOC009-209-270130-
/O.NEW.KSGF.SV.W.0296.120927T0040Z-120927T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 830 PM CDT
* AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CRANE...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
CRANE...ELSEY...GALENA...HURLEY...JENKINS...MADRY...MCDOWELL...
PONCE DE LEON AND WHEELERVILLE.
THIS WARNING ALSO INCLUDES TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3683 9381 3700 9346 3699 9335 3682 9334
3668 9369
TIME...MOT...LOC 0040Z 237DEG 14KT 3680 9365
HAIL...1.00IN
WIND...60 MPH
$$
LINDENBERG2 follow-up statements
308
WWUS53 KSGF 270057
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT WED SEP 26 2012
MOC009-209-270130-
/O.CON.KSGF.SV.W.0296.000000T0000Z-120927T0130Z/
BARRY MO-STONE MO-
757 PM CDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN STONE
AND NORTHEASTERN BARRY COUNTIES UNTIL 830 PM CDT...
AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
CRANE...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
CRANE...ELSEY...GALENA...HURLEY...PONCE DE LEON AND WHEELERVILLE.
THIS WARNING ALSO INCLUDES TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3672 9359 3689 9368 3690 9367 3700 9346
3699 9335 3682 9334
TIME...MOT...LOC 0057Z 237DEG 14KT 3684 9358
HAIL...1.00IN
WIND...60 MPH
$$
LINDENBERG895
WWUS53 KSGF 270113
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CDT WED SEP 26 2012
MOC009-209-270123-
/O.CAN.KSGF.SV.W.0296.000000T0000Z-120927T0130Z/
BARRY MO-STONE MO-
813 PM CDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STONE AND
NORTHEASTERN BARRY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3672 9359 3689 9368 3690 9367 3700 9346
3699 9335 3682 9334
TIME...MOT...LOC 0113Z 237DEG 14KT 3687 9351
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 5:59 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 26, 5:59 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 559 PM CDT WED SEP 26 2012 ...UPDATE TO AVIATION... .DISCUSSION... GENERAL SHOWERS AND THUNDERSTORMS PERSISTED OVER SOUTHERN MISSOURI THIS AFTERNOON...IN RESPONSE TO AN APPROACHING SHORTWAVE TROUGH. A STATIONARY FRONT WAS POSITIONED NEAR INTERSTATE 70...AND SHOULD SLOWLY SHIFT TO THE SOUTH WITH TIME. MEANWHILE...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND TONIGHT BACK ACROSS SOUTHEAST KANSAS...AS A COUPLED JET STRUCTURE CREATES AN AREA OF LARGE SCALE ASCENT IN THIS REGION. THESE SHOWERS AND THUNDERSTORMS WILL TRACK TO THE EAST TONIGHT...PROVIDING THE OZARKS WITH ANOTHER ROUND OF RAINFALL. WE WILL NEED TO MONITOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI FOR SEVERE POTENTIAL. A RAIN CONTAMINATED AIRMASS WAS IN THE PROCESS OF RECOVERING THIS AFTERNOON...IN RESPONSE TO CLEARING SKIES AND HEATING. TEMPERATURES WERE APPROACHING THE LOW 80S IN THIS AREA...AND WILL NEED TO BE MONITORED CLOSELY...AS SHEAR LEVELS ARE QUITE A BIT STRONGER THAN YESTERDAY. THIS IS PURELY A CONDITIONAL RISK...IF STORMS CAN DEVELOP PRIOR TO SUNSET. WITH THE FRONTAL SYSTEM STILL SLOWLY MOVING THROUGH CENTRAL AND SOUTHERN MISSOURI TOMORROW...RAIN CHANCES WILL CONTINUE. MOISTURE TRANSPORT VECTORS DECREASE IN MAGNITUDE AS THE NOCTURNAL LOW LEVEL JET SUBSIDES. AS OF NOW...I'M THINKING RESIDUAL SHOWERS AND ISOLATED THUNDERSTORM POSSIBLE INTO THURSDAY AND THURSDAY NIGHT...WHILE BECOMING LOW IN FREQUENCY BY FRIDAY. STILL LOOKING LIKE A NICE WEEKEND WITH FALL LIKE WEATHER. TEMPERATURES ON SATURDAY AND SUNDAY WILL ONLY WARM INTO THE LOWER 70S. WE CONTINUE TO LEAVE PRECIP CHANCES OUT OF THE FORECAST...WITH DEEP NORTHERLY FLOW EVOLVING IN RESPONSE TO A CANADIAN TROUGH THAT SAGS INTO THE UPPER MIDWEST. CONTINUED MILD AND DRY CONDITIONS CAN BE EXPECTED INTO EARLY NEXT WEEK. THE GULF GETS COMPLETELY SCOURED OUT...WHICH SHOULD LEAD TO AN EXTENDED PERIOD OF DRY WEATHER FOR THE OZARKS. CRAMER && .AVIATION... FOR THE 00Z TAFS...HAVE A BOUNDARY LAYING OUT ACROSS THE FAR SOUTHWEST CORNER OF MISSOURI WHICH IS STARTING TO INITIATE CONVECTION ALONG IT IN NORTHEAST OKLAHOMA INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SHOULD SEE THIS ACTIVITY CONTINUE TO SHIFT EAST ACROSS SOUTHERN MISSOURI THIS EVENING AND IMPACTING THE BBG TAFS THIS EVENING. LATER INTO THE OVERNIGHT...LOW LEVEL JET WILL BEGIN TO DEVELOP WITH ADDITIONAL CONVECTION EXPECTED AT ALL 3 TAF SITES WHICH WILL LINGER INTO THE OVERNIGHT HOURS. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 26, 5:20 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 520 PM CDT WED SEP 26 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 520 PM CDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. ANY STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ADDITIONAL THUNDERSTORM ACTIVITY WILL OCCUR INTO THE OVERNIGHT HOURS ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITHIN THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STALLED FRONTAL BOUNDARY ACROSS SOUTHERN MISSOURI WILL CONTINUE TO FOCUS PERIODIC BOUTS OF SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, Sep 26, 3:37 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT WED SEP 26 2012
MOZ106-262100-
OREGON MO-
337 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OREGON COUNTY UNTIL 400
PM CDT...
AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THAYER...MOVING EAST AT 40 MPH. NICKEL SIZE
HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE COUCH...MYRTLE AND THAYER.
PEOPLE IN SOUTHERN OREGON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3659 9159 3664 9112 3660 9111 3650 9112
3649 9113 3649 9159
TIME...MOT...LOC 2037Z 271DEG 33KT 3651 9145
SCHAUMANNSpecial weather statement, Sep 26, 6:17 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 617 PM CDT WED SEP 26 2012 MOZ093-101-270000- MCDONALD MO-NEWTON MO- 617 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD AND SOUTH CENTRAL NEWTON COUNTIES UNTIL 700 PM CDT... AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES WEST OF LANAGAN...OR 16 MILES NORTH OF JAY...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN... PINEVILLE...POWELL AND STELLA. PEOPLE IN MCDONALD AND SOUTHERN NEWTON COUNTIES...INCLUDING LANAGAN...ANDERSON AND PINEVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3674 9462 3680 9419 3655 9416 3654 9463 TIME...MOT...LOC 2316Z 264DEG 23KT 3664 9468 LINDENBERG
Special weather statement, Sep 26, 6:28 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT WED SEP 26 2012
MOZ102-103-270000-
BARRY MO-STONE MO-
628 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARRY AND NORTHERN STONE
COUNTIES UNTIL 700 PM CDT...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUTTERFIELD...OR 4 MILES NORTH OF
CASSVILLE...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRANSON WEST...BUTTERFIELD...CAPE FAIR...
CASSVILLE...CRANE...ELSEY...EXETER...GALENA...HURLEY...JENKINS...
MADRY...MCDOWELL...PLEASANT RIDGE...PURDY...REEDS SPRING AND
WHEELERVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.
PEOPLE IN NORTHERN BARRY AND NORTHERN STONE COUNTIES...INCLUDING
TABLE ROCK LAKE...GALENA AND REEDS SPRING...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3662 9395 3686 9404 3693 9371 3692 9362
3695 9361 3699 9341 3699 9340 3669 9331
TIME...MOT...LOC 2329Z 266DEG 35KT 3674 9382
LINDENBERGSpecial weather statement, Sep 26, 6:46 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT WED SEP 26 2012
MOZ093-101-102-270015-
BARRY MO-MCDONALD MO-NEWTON MO-
646 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCDONALD...
NORTHWESTERN BARRY AND SOUTHEASTERN NEWTON COUNTIES UNTIL 715 PM
CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOODMAN...OR 8 MILES NORTH OF PINEVILLE...
MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ANDERSON...BUTTERFIELD...FAIRVIEW...
GOODMAN...NEWTONIA...PIONEER...PURDY...RIDGLEY...ROCKY COMFORT...
STARK CITY...STELLA AND WHEATON.
PEOPLE IN NORTHEASTERN MCDONALD...NORTHWESTERN BARRY AND SOUTHEASTERN
NEWTON COUNTIES...INCLUDING GOODMAN...FAIRVIEW AND WHEATON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3678 9451 3695 9407 3693 9406 3693 9394
3670 9385 3661 9444
TIME...MOT...LOC 2346Z 252DEG 32KT 3673 9437
LINDENBERGSpecial weather statement, Sep 26, 7:32 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 732 PM CDT WED SEP 26 2012 MOZ093-101-270115- MCDONALD MO-NEWTON MO- 732 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCDONALD AND WESTERN NEWTON COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF SENECA...OR 14 MILES SOUTHEAST OF MIAMI...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANDERSON...DIAMOND...GOODMAN...NEOSHO... RACINE AND SENECA. PEOPLE IN NORTHERN MCDONALD AND WESTERN NEWTON COUNTIES...INCLUDING GOODMAN AND NEOSHO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3688 9463 3702 9430 3668 9421 3662 9462 TIME...MOT...LOC 0032Z 251DEG 28KT 3674 9468 LINDENBERG
Special weather statement, Sep 26, 7:35 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT WED SEP 26 2012
MOZ094-095-102-103-270115-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
735 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARRY...NORTHERN
STONE...SOUTHEASTERN LAWRENCE AND WESTERN CHRISTIAN COUNTIES UNTIL
815 PM CDT...
AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JENKINS...OR 12 MILES SOUTH OF AURORA...
MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA...BOAZ...CAPE FAIR...CLEVER...
CRANE...ELSEY...GALENA...HURLEY...JENKINS...MADRY...MARIONVILLE...
MCDOWELL...PLEASANT RIDGE...PONCE DE LEON...REEDS SPRING...SPOKANE
AND WHEELERVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TABLE
ROCK LAKE.
PEOPLE IN NORTHEASTERN BARRY...NORTHERN STONE...SOUTHEASTERN LAWRENCE
AND WESTERN CHRISTIAN COUNTIES...INCLUDING CRANE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3689 9395 3709 9340 3682 9326 3682 9331
3676 9331 3662 9377
TIME...MOT...LOC 0036Z 237DEG 14KT 3680 9366
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:32 PM CDT | Special Weather Statement | SGF | Newton | 43 min |
| Sep 26, 7:35 PM CDT | Special Weather Statement | SGF | Stone | 40 min |
| Sep 26, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 41 min |
| Sep 26, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 26 min |
| Sep 26, 9:03 PM CDT | Special Weather Statement | SGF | Christian | 42 min |
| Sep 26, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 38 min |
| Sep 26, 9:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Ozark, Taney | 29 min |
| Sep 26, 11:08 PM CDT | Special Weather Statement | SGF | Ozark | 52 min |
| Sep 26, 11:09 PM CDT | Special Weather Statement | SGF | Christian | 51 min |
| Sep 26, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 17 min |
| Sep 26, 11:21 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 39 min |
| Sep 26, 11:38 PM CDT | Special Weather Statement | SGF | Oregon | 52 min |
| Sep 27, 12:21 AM CDT | Special Weather Statement | SGF | Douglas | 24 min |
| Sep 27, 1:37 AM CDT | Special Weather Statement | SGF | Carter | 23 min |
| Sep 27, 1:39 AM CDT | Special Weather Statement | SGF | Webster | 51 min |
| Sep 27, 2:04 AM CDT | Special Weather Statement | SGF | Howell | 41 min |
| Sep 27, 3:01 AM CDT | Flash Flood Warning | SGF | Douglas | 6 hr |
| Sep 27, 8:53 AM CDT | Areal Flood Warning | SGF | Douglas, Webster, Wright | 3 hr |
| Sep 27, 11:57 AM CDT | Areal Flood Advisory | SGF | Douglas, Ozark, Webster, Wright | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.